# SDR SWIA200921707

- Difficulty date: May 31, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 16,986 hours, 14,685 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6399 - "GEAR DISAGREE" WARNING DISPLAYED ON APPROACH.  REPLACED NOSE GEAR DOOR SELECTOR VALVE.
